# SDR VTZA95050

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/JFK - FLT 6485 - DURING CLIMB AT 1500 HRS ON 2-4-95, THE NR 2 HYDRAULIC CAUTION LIGHT ILLUMINATED WHEN LANDING GEAR RETRACTED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 05245 IAW MEL 29-3 ON THE HYDRAULIC WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 05245 ON 2-8-95 BY BLEEDING THE NR 2 HYDRAULIC SYSTEM.  GROUND AND AIR OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
